MAUDE Adverse Event Report: Nobel Biocare AB NobelParallel CC TiUltra RP 4.3x11.5mm; Endosseous Dental Implant

Nobel Biocare AB NobelParallel CC TiUltra RP 4.3x11.5mm; Endosseous Dental Implant
Catalog Number 300305
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury

Brand Name
NobelParallel CC TiUltra RP 4.3x11.5mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50743349
Report Number2027971-2026-126989
Device Sequence Number18358191
Product Code DZE
UDI-Device Identifier07332747127973
UDI-Public(01)07332747127973(10)12289915(17)310311
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300305
Device Lot Number12289915
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/03/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale